IR
A Chung-Feller property for the generalized Schroder paths
Yang, Lin; Yang, Sheng-Liang
2020-05
Source PublicationDISCRETE MATHEMATICS
ISSN0012-365X
Volume343Issue:5
Abstract

In this paper, we consider the generalized Delannoy paths with steps E = (1, 0), D = (1, 1), N = (0, 1), and N' = (0, 2), where each step is labelled with weights 1, a, b, and d, respectively. By using Riordan array method to study enumeration of these paths in general case and with the restriction that no step goes above the main diagonal, we obtain three families of matrices. We consider the correlation between these matrices, and obtain a Chung-Feller type theorem for these paths. By way of illustration, we give several examples of Riordan arrays. (C) 2020 Elsevier B.V. All rights reserved.

KeywordDelannoy path Schroder path Dyck path Chung-Feller theorem Generating function Riordan array
DOI10.1016/j.disc.2020.111826
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[11861045][11561044]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000528201500018
PublisherELSEVIER
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.lut.edu.cn/handle/2XXMBERH/64294
Collection兰州理工大学
材料科学与工程学院
Corresponding AuthorYang, Sheng-Liang
AffiliationLanzhou Univ Technol, Dept Appl Math, Lanzhou 730050, Gansu, Peoples R China
First Author AffilicationColl Mat Sci & Engn
Corresponding Author AffilicationColl Mat Sci & Engn
First Signature AffilicationColl Mat Sci & Engn
Recommended Citation
GB/T 7714
Yang, Lin,Yang, Sheng-Liang. A Chung-Feller property for the generalized Schroder paths[J]. DISCRETE MATHEMATICS,2020,343(5).
APA Yang, Lin,&Yang, Sheng-Liang.(2020).A Chung-Feller property for the generalized Schroder paths.DISCRETE MATHEMATICS,343(5).
MLA Yang, Lin,et al."A Chung-Feller property for the generalized Schroder paths".DISCRETE MATHEMATICS 343.5(2020).
Files in This Item: Download All
File Name/Size DocType Version Access License
yang-AChung–Fellerpr(369KB)期刊论文作者接受稿开放获取CC BY-NC-SAView Download
Related Services
Usage statistics
Google Scholar
Similar articles in Google Scholar
[Yang, Lin]'s Articles
[Yang, Sheng-Liang]'s Articles
Baidu academic
Similar articles in Baidu academic
[Yang, Lin]'s Articles
[Yang, Sheng-Liang]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Yang, Lin]'s Articles
[Yang, Sheng-Liang]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: yang-AChung–FellerpropertyforthegeneralizedSchroderpaths.pdf
Format: Adobe PDF
This file does not support browsing at this time
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.